Alert archive / Massachusetts / Frost Advisories in 2009
Frost Advisory 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at May 25, 2009, 4:01 AM EDT for Franklin County, Hampshire County, Massachusetts; Cheshire County, Hillsborough County, New Hampshire. It took effect at May 26, 2009, 3:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2009, 4:01 AM EDT (08:01 UTC)
- In effect from
- May 26, 2009, 3:00 AM EDT
- Expired
- May 26, 2009, 7:04 AM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampshire County, MA, Cheshire County, NH, Hillsborough County, NH
The radar
The Boston radar (KBOX), 126 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1807 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 250801 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 401 AM EDT MON MAY 25 2009 MAZ002-003-008-NHZ011-015-251615- /O.NEW.KBOX.FR.Y.0003.090526T0700Z-090526T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE 401 AM EDT MON MAY 25 2009 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT TUESDAY. THIS ADVISORY INCLUDES CHESHIRE AND WESTERN HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE AS WELL AS FRANKLIN AND WESTERN HAMPSHIRE COUNTIES IN MASSACHUSETTS. STRONG HIGH PRESSURE WILL GRADUALLY BUILD SOUTHWARD OUT OF QUEBEC TODAY AND BEGIN TO SETTLE OVER SOUTHERN NEW ENGLAND TONIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND DRY AIR WILL ALLOW FOR THE FORMATION OF WIDESPREAD FROST LATE TONIGHT UNTIL JUST AFTER SUNRISE TUESDAY. TEMPERATURES WILL FALL INTO THE 33 TO 36 DEGREE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
4 follow-up statements
000 WWUS71 KBOX 251527 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1127 AM EDT MON MAY 25 2009 MAZ002-003-008-NHZ011-015-252330- /O.CON.KBOX.FR.Y.0003.090526T0700Z-090526T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE 1127 AM EDT MON MAY 25 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT TUESDAY. THIS ADVISORY INCLUDES CHESHIRE AND WESTERN HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE AS WELL AS FRANKLIN AND WESTERN HAMPSHIRE COUNTIES IN MASSACHUSETTS. STRONG HIGH PRESSURE WILL GRADUALLY BUILD SOUTHWARD OUT OF QUEBEC TODAY AND BEGIN TO SETTLE OVER SOUTHERN NEW ENGLAND TONIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND DRY AIR WILL ALLOW FOR THE FORMATION OF WIDESPREAD FROST LATE TONIGHT UNTIL JUST AFTER SUNRISE TUESDAY. TEMPERATURES WILL FALL INTO THE 33 TO 36 DEGREE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RLG
000 WWUS71 KBOX 251956 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 356 PM EDT MON MAY 25 2009 MAZ002-003-008-NHZ011-015-260400- /O.EXT.KBOX.FR.Y.0003.090526T0700Z-090526T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE 356 PM EDT MON MAY 25 2009 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THIS ADVISORY INCLUDES CHESHIRE AND WESTERN HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE AS WELL AS FRANKLIN AND WESTERN HAMPSHIRE COUNTIES IN MASSACHUSETTS. STRONG HIGH PRESSURE WILL GRADUALLY BUILD SOUTHWARD OUT OF QUEBEC THIS AFTERNOON AND BEGIN TO SETTLE OVER SOUTHERN NEW ENGLAND TONIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND DRY AIR WILL ALLOW FOR THE FORMATION OF WIDESPREAD FROST LATE TONIGHT UNTIL JUST AFTER SUNRISE TUESDAY. TEMPERATURES WILL FALL INTO THE 33 TO 36 DEGREE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RLG
000 WWUS71 KBOX 260356 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1156 PM EDT MON MAY 25 2009 MAZ002-003-008-NHZ011-015-261200- /O.CON.KBOX.FR.Y.0003.090526T0700Z-090526T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE 1156 PM EDT MON MAY 25 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THIS ADVISORY INCLUDES CHESHIRE AND WESTERN HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE AS WELL AS FRANKLIN AND WESTERN HAMPSHIRE COUNTIES IN MASSACHUSETTS. HIGH PRESSURE BUILDING OVER SOUTHERN NEW ENGLAND WILL KEEP SKIES CLEAR OVERNIGHT. THE HIGH WILL ALSO CAUSE WINDS TO DIMINISH OVER WESTERN AND CENTRAL SECTIONS OVERNIGHT. THE HIGH IS ALSO BRINGING A VERY DRY AIRMASS TO NEW ENGLAND WITH DEW POINTS IN THE 20S AND LOWER 30S. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND DRY AIR WILL ALLOW FOR THE FORMATION OF WIDESPREAD FROST LATE TONIGHT UNTIL JUST AFTER SUNRISE IN SOUTHWEST NEW HAMPSHIRE AND NORTHWEST MASSACHUSETTS. TEMPERATURES IN THIS AREA WILL FALL INTO THE LOW TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ WTB
000 WWUS71 KBOX 261104 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 704 AM EDT TUE MAY 26 2009 MAZ002-003-008-NHZ011-015-261215- /O.CAN.KBOX.FR.Y.0003.000000T0000Z-090526T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE...PETERBOROUGH...WEARE 704 AM EDT TUE MAY 26 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST ADVISORY. TEMPERATURES BOTTOMED OUT IN THE MID 30S AT 5 AM ACROSS THE ADVISORY AREA...BUT WERE RISING FAIRLY QUICKLY INTO THE UPPER 30S TO LOWER 40S AT 7AM ACROSS NORTHWESTERN MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 25, 3:17 AM EDT, 44 minutes earlier.
Area forecast discussion, May 25, 3:17 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
317 AM EDT MON MAY 25 2009
.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS NEW ENGLAND TODAY INTO TUESDAY. A
COMPLEX FRONTAL SYSTEM WILL LIKELY BRING A PERIOD OF UNSETTLED
WEATHER FROM TUESDAY NIGHT INTO FRIDAY. HIGH PRESSURE MAY BUILD INTO
THE REGION BY LATE IN THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT CONTINUES TO PROGRESS SOUTHWARD ACROSS SOUTHERNMOST NEW
ENGLAND EARLY THIS MORNING. MOST OF THE SHOWER/TSTM ACTIVITY IN
ADVANCE OF THE FRONT IS OFFSHORE...WITH A COUPLE OF STRAGGLERS ACROSS
THE LOWER HUDSON VALLEY THAT COULD CLIP A PORTION OF CT VERY EARLY
ON.
OTHERWISE...HIGH PRESSURE BUILDS INTO THE REGION TODAY BEHIND A
SECONDARY FRONT THIS AFTERNOON...BRINGING DRIER CONDITIONS ALONG
WITH NORTHERLY BREEZE GUSTING 25-30 MPH AT TIMES ACROSS THE FAR
NORTHERN TIER OF ZONES. STAYED CLOSE TO MAVMOS GUIDANCE FOR
MAXES...WHICH SHOULD YIELD HIGHS UP TO AROUND 5 DEGREES ABOVE
NORMAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
HIGH PRESSURE FROM CANADA WILL CONTINUE TO BUILD SOUTHWARD
TONIGHT...USHERING IN UNSEASONABLY CHILLY AIR. IT LOOKS AS THOUGH A
GOOD PORTION OF THE FAR NORTHWEST INTERIOR WILL SEE TEMPERATURES DROP
TO BETWEEN 32 AND 36 DEGREES DUE TO RADIATION. HAVE THEREFORE ISSUED
A FROST ADVISORY FOR THOSE ZONES. OTHERWISE...CLEAR.
STRONG CANADIAN HIGH PRESSURE WILL BE CENTERED NEARBY ON TUESDAY.
THIS SHOULD RESULT IN MOSTLY SUNNY SKIES WITH MAXES A GOOD 5 TO 10
DEGREES BELOW NORMAL. WE SHOULD SEE SOME INCREASING HIGH AND MID
CLOUDS LATE IN THE DAY. HOWEVER...IT LOOKS AS THOUGH ANY SHOWER
ACTIVITY WILL HOLD OFF UNTIL AFTER 00Z.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
TUESDAY NIGHT...WILL SEE AN INCREASE IN ISENTROPIC LIFT AHEAD OF A
WARM FRONT MOVING NORTH SLOWLY INTO SOUTHERN NEW ENGLAND. THIS WILL
RESULT IN SHOWERS ACROSS MUCH OF THE AREA. THIS FRONT WILL MEANDER
THROUGH NEW ENGLAND THROUGH FRIDAY MORNING RESULTING IN A CHANCE OF
SHOWERS EACH DAY THROUGH THURSDAY NIGHT. AN AREA OF ABNORMALLY HIGH
DEEP LAYER MOISTURE WILL BE OVER SOUTHERN NEW ENGLAND DURING THIS
TIME. WHERE THE FRONT AND THIS AREA OF DEEP LAYER MOISTURE
INTERSECT...THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL.
TEMPERATURES WILL DEPEND ON THE LOCATION OF THE FRONT EACH DAY WITH
COOLER TEMPS NORTH OF THE FRONT AND WARMER...MORE HUMID CONDITIONS
SOUTH OF THE FRONT.
FRIDAY...DEPENDING ON THE MODEL...COULD SEE A COLD FRONT PUSH EAST
THROUGH THE CWA FRIDAY BRINGING AN END TO THE SHOWERS /GFS/ OR
SHOWERS COULD CONTINUE WITH A FRONT JUST APPROACHING THE AREA
/ECMWF/. SATURDAY...THESE DIFFERENCES CONTINUE WITH THE GFS ALREADY
MOVING HIGH PRESSURE INTO THE AREA AND THE ECMWF BRINGING THE FRONT
THROUGH.
GIVEN THE DIFFERENCES IN COLD FRONT TIMING AND THE LOCATION AND
MOVEMENT OF THE WARM FRONT EARLIER IN THE WEEK...WILL HAVE
WIDESPREAD CHANCE POPS IN FOR MOST OF THE WEEK.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
TODAY...ANY PATCHY STRATUS OR FOG WILL DISSIPATE EARLY THIS MORNING
YIELDING VFR CONDITIONS FOR THE DAY. NORTHERLY WINDS WILL GUST AROUND
25 KT THIS AFTERNOON AND KMHT AND POSSIBLY UP TO 25 KT FOR A TIME AT
KBOS AND KORH.
TONIGHT THROUGH TUESDAY...VFR WITH HIGH PRESSURE FIRMLY IN CONTROL.
OUTLOOK / TUESDAY NIGHT THROUGH FRIDAY/...
TUESDAY NIGHT AND WEDNESDAY...CONDITIONS LOWERING TO MVFR/IFR IN LOW
CLOUDS/SHOWERS AND FOG PATCHES.
THURSDAY...AREAS MVFR/IFR CONDITIONS LIKELY TO CONTINUE.
&&
.MARINE...
COLD FRONT TO MOVE OFFSHORE TO THE SOUTH OF NANTUCKET EARLY THIS
MORNING. SHOWERS AND THUNDERSTORMS TO THE SOUTH OF NANTUCKET SHOULD
PUSH OUT OF THE AREA BETWEEN 09-11Z. OTHERWISE...WINDS CONTINUE TO
SHIFT TO THE NORTH. LOOKS AS THOUGH GUSTS SHOULD REMAIN BELOW SCA
THRESHOLDS...BUT COULD APPROACH 25 KT FOR A TIME THIS AFTERNOON NEAR
THE ESSEX COUNTY COASTLINE. SEAS LOOK TO REMAIN BLO 5 FT.
MARGINAL SCA CONDS ARE POSSIBLE VERY LATE TONIGHT INTO TUESDAY AS
HIGH PRESSURE BUILDS ACROSS THE WATERS AND GRADIENT TIGHTENS. HELD
OFF ON SCA ISSUANCE FOR NOW...BUT ONE MAY HAVE TO BE ISSUED LATER
TODAY OR TONIGHT.
OUTLOOK /TUESDAY NIGHT THROUGH FRIDAY/...
INCREASING SOUTHEAST WINDS MAY BRING CONDITIONS CLOSE TO SMALL CRAFT
ADVISORY THRESHOLDS LATE TUE NIGHT. SMALL CRAFT ADVISORY CONDITIONS
MORE LIKELY TO DEVELOP ACROSS THE SOUTHERN COASTAL WATERS SOMETIME
WED INTO THU AS WINDS SHIFT SOUTH AND CONTINUE TO INCREASE. THE
TIMING IS UNCERTAIN AS IT WILL DEPEND UPON THE LOCATION OF A COLD
FRONT APPROACHING THE WATERS.
UNDERCUT WNAWAVE GUIDANCE DUE TO ITS TYPICAL HIGH BIAS WITH SOUTHERLY
FLOW...BUT MAY EVENTUALLY SEE 5+ FOOT SEAS LATE WED/THU ACROSS THE
OUTER SOUTHERN WATERS.
&&
.FIRE WEATHER...
TODAY...MINIMUM RELATIVE HUMIDITIES WILL LOWER TO 20 TO 30 PERCENT
ACROSS MUCH OF THE REGION TODAY. THIS COMBINED WITH FREQUENT
NORTHERLY WIND GUSTS AROUND 25 MPH ACROSS SOUTHERN NH HAS PROMPTED
THE ISSUANCE OF A RED FLAG WARNING FOR CHESHIRE AND HILLSBOROUGH
COUNTIES. RECENT RAINFALL FROM TSTMS AS WELL AS LIGHTER WINDS ACROSS
THE REST OF THE CWA HAS PRECLUDED THE ISSUANCE OF A RFW THERE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 3 AM TO 7 AM EDT TUESDAY FOR MAZ002-003-
008.
NH...FROST ADVISORY FROM 3 AM TO 7 AM EDT TUESDAY FOR NHZ011-015.
RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
NHZ011-012-015.
RI...NONE.
MARINE...NONE.
&&
SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...RLG
AVIATION...EKSTER/RLG
MARINE...EKSTER/RLG
FIRE WEATHER...MLEHazardous weather outlook, May 24, 8:55 PM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 855 PM EDT SUN MAY 24 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-260100- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 855 PM EDT SUN MAY 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. A BRIEF THUNDERSTORM POSSIBLE ACROSS SOUTHERN RHODE ISLAND AND SOUTH COASTAL MASSACHUSETTS THROUGH THIS EVENING...OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW RELATIVE HUMIDITY AND GUSTY NORTHERLY WINDS WILL COMBINE TO PRODUCE NEAR RED FLAG CONDITIONS MONDAY AFTERNOON ACROSS PORTIONS OF NORTHERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. THERE IS A LOW PROBABILITY OF LOCALLY HEAVY RAINFALL SOMETIME DURING THE PERIOD FROM TUESDAY NIGHT TO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-260100- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 855 PM EDT SUN MAY 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. A BRIEF THUNDERSTORMS IS POSSIBLE THIS EVENING...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:55 PM EDT | Small Craft Advisory | BOX | 20 hr | |
| May 25, 4:06 AM EDT | Red Flag Warning | BOX | 15 hr |
Nearby
Frost Advisories in Massachusetts, 2009Frost Advisories in New Hampshire, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.